Show simple item record

contributor authorYeong‐Bin Yang
contributor authorWilliam McGuire
date accessioned2017-05-08T22:24:33Z
date available2017-05-08T22:24:33Z
date copyrightJuly 1987
date issued1987
identifier other44252516.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/79974
publisherAmerican Society of Civil Engineers
titleClosure to “Stiffness Matrix for Geometric Nonlinear Analysis” by Yeong‐Bin Yang and William McGuire (April, 1986, Vol. 112, No. 4)
typeJournal Paper
journal volume113
journal issue7
journal titleJournal of Structural Engineering
identifier doi10.1061/(ASCE)0733-9445(1987)113:7(1635)
treeJournal of Structural Engineering:;1987:;Volume ( 113 ):;issue: 007
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record